# SDR CALA2024052001529

- Difficulty date: April 29, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200400
- Condition: Worn
- Location: Frms  43-44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179)- MAIN CABIN L/H O/B SEAT TRACK BETWEEN FR 43-44 HAS WEAR MARK DOT 43-170. W/C:94492 REMOVED AND REPLACED MAIN CABIN L/H O/B SEAT TRACK BETWEEN FR 43 -44 IAW SRM 51-42-11.
